# SDR YENA201705140364

- Difficulty date: May 14, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N779JB
- Make and model: Airbus A320-232
- Aircraft serial: 3811
- Aircraft time: 34,243 hours, 11,395 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit/Cabin
- Part time: 9,570 hours, 2,482 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TRICHLOROPROPANE (TCP), AN ENGINE OIL COMPONENT, WHICH HAS NEUROTOXIC PROPERTIES ENTERED THE FLIGHT DECK AS FUMES AT 10,000 FT.  DURING DESCENT, QRH SMOKE DID NOT FIX THE ISSUE. ODOR OF TCP INCREASED AFT AT 6,000 FT AND CONTINUED AFTER LANDING.   R & R BOTH OZONE FILTERS & LEAK CHECKED IAW AMM 21-51-41.  PERFORMED TROUBLESHOOTING IAW TSM 05-50-00-810-831-A. PERFORMED ENGINE WASH IAW EMM 72-00-00-100-001-800. R & R THE NR 1 & 2 RECIRCULATION FILTERS IAW AMM 21-21-41.  PERFORMED BORESCOPE OF THE LPC AND HPC IAW AMM 72-00-00-200-016 & 017, NO PUDDLING NOTED.
